# SDR SIMA20201007001

- Difficulty date: October 7, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 21 IS CRACKED INSIDE THE PCA PANEL.  C/A: PERFORMED REPAIR AT LT WING RIB 21 INSIDE THE PCA PANEL, IAW EMB 145 SRM 57-50-07 ITEM 4 FIGURE 203.
